# SDR DALA2022052403550

- Difficulty date: May 24, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 50,169 hours, 35,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LEFT AND RIGHT FORWARD OVERWING LOWER EXIT IDENTIFIERS INOPERATIVE. TROUBLE SHOT PER B717 FIM 33-50-00-810-801, AND FOUND A LOOSE GROUND ON THE RIGHT HAND SIDE EXIT LIGHT. ALSO FOUND B5-118 BATTERY TO BE BAD. REPLACED BATTERY PER B717 AMM 33-51. ALSO FOUND B5-121 BATTERY AND POWER SUPPLY BAD, REPLACED BATTERY AND POWER SUPPLY PER B717 AMM 33-51 AND B717 WDM 33-51-14 SHEET 1. ALL LIGHTS OPERATIONAL CHECKS WERE GOOD. (LP #8651069)
